Title

The Point Spectrum of Frobenius-Perron and Koopman Operators

Document Type

Article

Publication Date

5-1-1998

Department

Mathematics

Abstract

We present some results on the point spectrum of the Frobenius-Perron operator P : L-1 --> L-1 and the Koopman operator U: L-infinity --> L-infinity associated with a nonsingular transformation S: X --> X on a sigma-finite measure space (X, Sigma, mu).

Publication Title

Proceedings of the American Mathematical Society

Volume

126

Issue

5

First Page

1355

Last Page

1361